# SDR DHL2006809508

- Difficulty date: July 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Flap Vane
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP VANE INTERNAL SKIN DELAMINATED.  REMOVED AND REPLACED NR 4 LT FLAP VANE IAW MM 27-51-14 PG 201-202.  REFER TO NR 058548 FOR OPS CHECK.
